# SDR MASA2009073000240

- Difficulty date: July 30, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 29,317 hours, 24,284 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7186 ORD-ORF.  FUEL SMELL IN COCKPIT.  MX INSPECTED FOUND TO BE RESIDUAL FROM REFUEL AND THE FUEL SMELL HAS DISSIPATED, NO FURTHER SMELL NOTED.
